# SDR A6WA2017101145336

- Difficulty date: October 4, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 33,902 hours, 33,281 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOILET SMOKE CAUTION MESSAGE ON PUSH BACK,  APU ON 10TH STAGE BLEEDS CLOSED, ENGS OFF, F/A REPORTED SMOKE IN THE CABIN. FIRE BOTTLES ARMED.  INSPECTED ACFT ELECTRICAL SYSTEMS AND PNEUMATIC SYSTEMS, NO SMOKE OR ODORS PRESENT.  FOUND THE LEFT PACK DUCT BLOWN, REMOVED AND REPLACED PACK DUCT ASSY,  OPS CHECKED GOOD IAW MM. R & R THE BELLOW ASSY ON APU INTAKE DUE TO SMOKE LIKE ODOR IN CABIN,  PERFORMED OPS TEST AND OPS TESTED GOOD.
